Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

Worse symptoms after antibiotic treatment

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
Ryanm1992
Posts: 2
Joined: Fri Feb 19, 2016 1:41 am

Worse symptoms after antibiotic treatment

Post by Ryanm1992 » Fri Feb 19, 2016 1:57 am

Hi all, my story so far. I was diagnosed with helicobacter in October having an endoscopy and was given two antibiotics and lanzoprazole for two weeks but ever since I have taken the course of antibiotics I've had stomach aches, feel sick all the time, put off eating food and need the toilet at least twice a day and it almost feels like diarrhoea. I take probiotic tablets every day and also a probiotic drink but nothing seems to help. I had a stool sample one month ago to confirm I was negative for helicobacter but it's now been four months and I'm wondering how long these symptoms go on for? And is there anything to help reduce these symptoms?

Helico_expert
Site Admin
Posts: 2414
Joined: Wed Mar 02, 2011 7:20 am

Re: Worse symptoms after antibiotic treatment

Post by Helico_expert » Fri Feb 19, 2016 1:15 pm

I think your normal flora in your guts got all messed up. you may need to go back to your doctor to check for C. difficile.

Ryanm1992
Posts: 2
Joined: Fri Feb 19, 2016 1:41 am

Re: Worse symptoms after antibiotic treatment

Post by Ryanm1992 » Fri Feb 19, 2016 7:33 pm

Thanks for your reply, is that a stool sample you have to give? Because I did a stool sample for the helicobacter and another test but I can't remember what for but it came back ok

Helico_expert
Site Admin
Posts: 2414
Joined: Wed Mar 02, 2011 7:20 am

Re: Worse symptoms after antibiotic treatment

Post by Helico_expert » Mon Feb 22, 2016 9:59 am

i meant you need a test after you completed your treatment. i am not too sure how severe is your stomach pain, if you think it's pain enough to change your lifestyle, then you should see your doctor again.

hbombzikins
Posts: 38
Joined: Fri Aug 21, 2015 9:24 am

Re: Worse symptoms after antibiotic treatment

Post by hbombzikins » Tue Mar 01, 2016 11:38 pm

It gets better. I completed treatment in September, and I am JUST starting to feel like a normal person again. I still have bad days, but I'm much better than I was.

uzham
Posts: 8
Joined: Mon Apr 11, 2016 2:02 pm

Re: Worse symptoms after antibiotic treatment

Post by uzham » Tue Jun 07, 2016 12:19 pm

hbombzikins wrote:It gets better. I completed treatment in September, and I am JUST starting to feel like a normal person again. I still have bad days, but I'm much better than I was.
Did you do or eat anything specific that may have hasened the recovery? Or is time the key to healing?

michaeljonson
Posts: 58
Joined: Mon Nov 30, 2015 4:35 pm
Location: Texas

Re: Worse symptoms after antibiotic treatment

Post by michaeljonson » Thu Jun 09, 2016 3:06 pm

Ryanm1992, how are you feeling now?
Legacy ER & Urgent Care

Post Reply

Return to “Hot Topics and Common forum Issues”